# SDR MWEA97055

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 658
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND STUB FRAME AT STA 658 LONGERON 27R CORRODED AND CRACKED AT OUTBD END.  MAINT FAB AND INSTALLED REPAIR IAW SRM 53-03 FIG 12 PG 31.
